Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Shaking hands,pressurized and mentally upset,nervousness,lost interest in life,consumes tobacco

Respected Doctor, I want to share one of my case to you. Actually my mother expired in August 2009. My wife is a BAMS doctor.My father is a retired person from government service. I am the only son. Soon after my mother s expire i started Alcoholic consumption. I got edicted to it. Then my family took me to a Psychiatrist . They put me tablet like Libruim, Nexito, Dizone( Disulfiram ). The prescribed tablet i am taking from 2 years. Past from 2 years i have no alcoholic consumption at all. But to be frank i chew tobacco. Now thing is when i started taking the prescribed tablets, i was working in Priya cement. I was feeling good in work and confident. In Priya cement i worked for 1 and half years. I am MBA finance. When i was in Priya cement i got a offer from Onida company for the post of Accounts officer. There when i joined i was ok for ten days, and then they didn t give me any training. I was over pressurized. Than my hands started shaking, my head was totaly struck. I was mentally upset. Whenever i used to see office documents and cash, i used to get nervous. Lots of negetive things started in my mind (Like attemting suicide )lack of interest in my life. I donot know when i was in Priya cement , i was confident and interest and soon i joined onida company, this case happened like this. So soon i resigned from Onida company. Right from past 1 year iam not in a job.When i resigned from Onida company for month i was uncomfortable( like attemting suicide, hands where shaking, lots of interest in life). Now iam getting state government appointment. I want to ask whether again the same thing will happen which happened in onida company? Now at present iam ok. Now my hands are shaking where iam getting a state government offer. Also every seconds my mind will be fluctating and fructrasting regarding my interest in life. So please tell me what are the causes for my case. Please note iam in tobacco habit. Sometimes i get confidence, sometimes i don t. So look into my case and awaiting for your valuable solution. Regards, Abhishek
Asked On : Sun, 6 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to Health care Magic.
I have gone through your query.

I am really glad to know that you have stopped stopped taking alcohol. Congratulations for getting a government job

Coming to your problem , based on the symptoms you have mentioned it could be due to Panic or anxiety disorder.

It is just the environment and the work pressure at the place where you worked before( onida company) that made you feel insecure . This insecurity leads to anxiety and panic attacks where you feel very nervous about even small things thinking too much about the consequences.

You absolutely normal. You need not worry about the same being repeated at State government job. You can happily take up the offer.

You dont even need medication. Just forget about your life at onida company. If you dont leave that , that keeps bugging your mind.

Be confident and just say to yourself that everything is going to be OK.
As you have mentioned that your wife is a doctor, just share all your problems with her.

Try to meditate.

Just because you were over pressurized in the previous job , it doesn't mean that you face the same kind of challenge everywhere you work.

One more thing i would like like to advice you is regarding tobacco chewing. Please stop chewing tobacco as i would take a toll on your health. Try Nicorette chewing gums. Chew a gum whenever you feel like chewing tobacco. As you have stopped alcohol i think i wont be difficult to get rid of this addiction as well.

You don't need any medicines at this stage. What is you need is a bit of counselling and a quality time with your family( they will always stand by you at all times).

Stay positive and you life will definitely be beautiful.

Wish you a healthy life.

Take care
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor